# SDR SWIA201438429

- Difficulty date: June 25, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 29,333 hours, 24,583 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAPS MOVED UNCOMMANDED TO 8 DEGREES AT FL 330, FLAPS RETURNED TO ZERO DEGREES AND CREW PULLED THE FLAP CIRCUIT BREAKERS TO PREVENT FURTHER MOVEMENT.  LANDED FLAPS ZERO, FLAPS WERE OVERSPEED.  REPLACED THE LEFT FLAP POSITION TRANSMITTER AND FLAP CONTROL UNIT IAW AMM. RESET THE SKEW DETECTION SYSTEM OPS CHECK GOOD.
